Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
robocop3000

Accutane Side Effects Advice

Recommended Posts

hello,i had severe acne when i was 16 years old,accutane helped alot my i finished cycle at 17 yrs old, life was very enjoyable it was like a dream i had luck,good mood, girlfriend,lots of energy and overall health was more than good, until 19, one day started severe anxiety for almost no rational reason i thought its due changes of my life but ir never stoped, now i am 21 years and my life was horrible past 2 years now i have severe anxiety,depression,paranoia,schizophrenia and much more i been on medication for year nothing helped i lost everything my life is like nightmare what i do is lying in bed all day i am like zombie... is there link between accutane and anxiety disorder which appeared only years later? thanks.

Share this post


Link to post
Share on other sites

Yes accutane can worsen depression and sometimes it doesn't go away. Please seek the assistance of a professional and look into supplements / diet / lifestyle changes for overall health.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×